Can other nurses/CNA's/docs or anyone else with experience on this tell me whether this is possible while taking Antabuse? I am looking especially for your personal experiences using hand sanitizers while taking a daily dose of disulfiram/Antabuse because I already know that the general warnings are against it! If this truly would be a problem when taking Antabuse what can I do to overcome this issue for my work? I have thought of carrying a bottle of non-alcoholic hand sanitizer but this just makes my already busy job so much more complicated. Thank you for your time and answers!
I think this effects everyone differently. Honestly, I use this all the time without any ill effects. In fact, I just used it Friday at my doctors appointment and had no issues..i even have cracks on my fingers due to this cold weather so I'm sure it actually went into my skin. I would suggest trying it while you are at home and have no plans to go out just in case it bothers you. I'm able to use many skin products that contain alcohol without issue so again I just think they tell you this as a precaution but I would definitely give it a try at home just to be safe. I hope this helps.
Hi, I imagine the amount that is dispensed on your hands would need a very high absorption rate for you to feel any effect. From my experience, only drinking alcohol would provide any reaction (feeling ill) to Antabuse. Just try it for a couple of days, you'll soon know if there is any interaction. Hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.